# SDR 2005UALA00475

- Difficulty date: May 25, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3E SEAT PATH EMERGENCY LIGHTING STRIP RIPPED OFF BY FA.  MISSING EMERGENCY LIGHT WAS REPLACED.
